# SDR 01FDEA00092

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD LWR CARGO COMP, DOOR CUTOUT, FRAME CRACKED AT BS 580 AT RBL 60 NEAR FWD STOP FITTING.  *S/D*  REMOVED PAIN, TREATED AND PRIMED AREA PER IAW BAC 727 SRM 51-10-2.  HFEC IND NO CRACKS FOUND IAW B727 NDT MANUAL PART 6.
